# SDR GTIA021381

- Difficulty date: December 28, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL STATION 1271-1309, RIGHT SIDE INBOARD HAS CRCKED/DAMAGED AT BOTTOM PANEL.  FABRICATED NEW PANEL.  (M)
